A Torelli theorem for curves over finite fields

Fedor Bogomolov, Mikhail Korotiaev, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We study hyperbolic curves and their Jacobians over finite fields in the context of anabelian geometry.

Original languageEnglish (US)
Pages (from-to)245-294
Number of pages50
JournalPure and Applied Mathematics Quarterly
Volume6
Issue number1
StatePublished - Jan 2010

Fingerprint

Galois field
Curve
Theorem
Context

Keywords

  • Anabelian geometry
  • Finite fields
  • Hyperbolic curves

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A Torelli theorem for curves over finite fields. / Bogomolov, Fedor; Korotiaev, Mikhail; Tschinkel, Yuri.

In: Pure and Applied Mathematics Quarterly, Vol. 6, No. 1, 01.2010, p. 245-294.

Research output: Contribution to journalArticle

@article{08501298c0c64c6887e80a7a558f6f34,
title = "A Torelli theorem for curves over finite fields",
abstract = "We study hyperbolic curves and their Jacobians over finite fields in the context of anabelian geometry.",
keywords = "Anabelian geometry, Finite fields, Hyperbolic curves",
author = "Fedor Bogomolov and Mikhail Korotiaev and Yuri Tschinkel",
year = "2010",
month = "1",
language = "English (US)",
volume = "6",
pages = "245--294",
journal = "Pure and Applied Mathematics Quarterly",
issn = "1558-8599",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - A Torelli theorem for curves over finite fields

AU - Bogomolov, Fedor

AU - Korotiaev, Mikhail

AU - Tschinkel, Yuri

PY - 2010/1

Y1 - 2010/1

N2 - We study hyperbolic curves and their Jacobians over finite fields in the context of anabelian geometry.

AB - We study hyperbolic curves and their Jacobians over finite fields in the context of anabelian geometry.

KW - Anabelian geometry

KW - Finite fields

KW - Hyperbolic curves

UR - http://www.scopus.com/inward/record.url?scp=79951995624&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79951995624&partnerID=8YFLogxK

M3 - Article

VL - 6

SP - 245

EP - 294

JO - Pure and Applied Mathematics Quarterly

JF - Pure and Applied Mathematics Quarterly

SN - 1558-8599

IS - 1

ER -